# SDR CALA2016101900786

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 24,643 hours, 8,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED RIGHT FWD EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-06 OP CHECKED GOOD.
